# SDR UALA2012050402637

- Difficulty date: May 4, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 47,082 hours, 12,437 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 78671
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 24HJ EMERGENCY LIGHT INOPERATIVE.   FOUND CONNECTOR LOOSE.  SECURED CONNECTOR, OPS NORMAL.
